# SDR CA980318038

- Difficulty date: March 8, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 3,321 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: 20A075
- Condition: Broken
- Location: Ac Generator
- Part time: 1,704 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) STUDENT PILOT ON CROSS COUNTRY TRAINING FLT HAD REACHED HIS DESTINATION. HE WAS IN PROGRESS OF COMPLETING AIR WORK WHEN HE OBSERVED THE NAV/COMM SYS DISPLAYS CYCLING ON AND OFF. MOMENTS LATER HIS GYROINSTRUMENTS ALL FAILED ALONG WITH ALL LIGHTING SYSTEMS. THE PILOT WAS LEFT WITH HIS ENG MANIFOLD PRESSURE AND RPM INDICATORS OPERATIONAL ALONG WITH TURN AND BANK INDICATOR THAT WAS NOW OPERATING ON I T''S EMERGENCY POWER SOURCE. THE PILOT LANDED WITH THE AID OF HIS FLASHLIGHT. THE ALTERNATOR FIELD WIRE TERMINAL END AT THE ALTERNATOR HAD BROKEN CAUSING THE ALTERNATOR TO GO OFF LINE. REPAIRED.
